4 doctors weighed in:

Getting too many headaches, been on pristiq (desvenlafaxine) 8 weeks 50mg . What symptoms will i experience if i stop .

4 doctors weighed in
Dr. Heidi Fowler
Psychiatry
2 doctors agree

In brief: Taper off under med

supervision. Discontinuation Syndrome
Symptoms may include ^ sweating, nausea, diarrhea, dizziness, anxiety, irritability, agitation, fatigue, insomnia, unusual dreams, mood swings, headaches, confusion, ringing in ears, electrical shock/ zap sensations hypomania & seizures.

In brief: Taper off under med

supervision. Discontinuation Syndrome
Symptoms may include ^ sweating, nausea, diarrhea, dizziness, anxiety, irritability, agitation, fatigue, insomnia, unusual dreams, mood swings, headaches, confusion, ringing in ears, electrical shock/ zap sensations hypomania & seizures.
Dr. Heidi Fowler
Dr. Heidi Fowler
Thank
Dr. Linda Callaghan
Addiction Medicine
1 doctor agrees

In brief: See your Dr. first.

Pristiq (desvenlafaxine) can cause your blood pressure to go up which might be causing your headaches.
Check your blood pressure and get it treated if you think the Pristiq (desvenlafaxine) is helping your depression. Before you stop the Pristiq (desvenlafaxine) , talk to your doctor first.

In brief: See your Dr. first.

Pristiq (desvenlafaxine) can cause your blood pressure to go up which might be causing your headaches.
Check your blood pressure and get it treated if you think the Pristiq (desvenlafaxine) is helping your depression. Before you stop the Pristiq (desvenlafaxine) , talk to your doctor first.
Dr. Linda Callaghan
Dr. Linda Callaghan
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors